Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

16 year old suffer from anemia. Brownish discharge, constipation, bloating. What could be causing this?

I am 16 and I havent been on birth control for about two years now because of my anemia . I noticed a brown discharge through out my entire month of pills this month. Im on my last week and still getting this brown discharge. Sometimes its stringy and a couple drops fall in the toilet when im peeing. It also seems as though ive been constiapted but i was also sick this past weekend. I keep thinking im bloated and i feel like im getting pains in my tummy, Im not sure if im siking myself out or if theres actually something wrong.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Constipation is major problem and you may be on iron tablets for treating anemia so chance of brown colour is normal .
1)Drink plenty of fliuids
2)add fiber rich fruits in diet
3)syp lactulose 10ml taken in night can prevent constipation.

Another thing is do endoscopy study of gi tract so as to find any abnormal bleeding from upper gi tract.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor